# SDR 98ZZZX1454

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9438M
- Make and model: Cessna TU206G
- Aircraft serial: U20604546
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 653191
- Condition: Leaks
- Location: Cyl Nr 3 Rocker
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A SMALL OIL LEAK ON NR 3 CYLINDER WAS REPAIRED BY INSTALLING A NEW P/N 653191 ROCKER COVER GASKET.  NINE HOURS LATER,  A LARGE OIL LEAK WAS EVIDENT, CYLINDER NR 3.  UPON PULLING COVER, FOUND GASKET HAD SHRUNK CAUSING OIL LEAK WHERE THE GASKET WENT STRAIGHT BETWEEN TWO SCREWS.
